# SDR UIEA2017042400625

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 74,968 hours, 9,458 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS RT PACK TEMP AFTER DEPARTURE CLIMBING THROUGH 18000 FT. RAN QRH PROCEDURE AND RESET PACK, OPERATED NORMALLY REMAINDER OF FLIGHT.  FOUND RT PACK COMPRESSOR OUTLET TEMPERATURE ELECTRICAL CONNECTOR DISCONNECTED.  CONNECTED THE CONNECTOR. RIGHT PACK TEMP OPS CHECKS NORMAL IAW AMM 21-61-00.
